# SDR HEEA0016445

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 407362013101
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH WILL NOT ILLUMINATE LIGHT.
